Alert archive / Florida / Small Craft Advisory for Windses in 2012
Small Craft Advisory for Winds 2, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory for winds at Jan 12, 2012, 4:42 AM EST. It took effect at Jan 12, 2012, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 4:42 AM EST (09:42 UTC)
- In effect from
- Jan 12, 2012, 7:00 PM EST
- Expired
- Jan 13, 2012, 10:01 AM EST
- In force
- 15 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
305 WHUS72 KMLB 120942 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 442 AM EST THU JAN 12 2012 AMZ550-552-555-122100- /O.NEW.KMLB.SI.Y.0002.120113T0000Z-120113T1900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 442 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS EARLY THIS EVENING THEN SHIFT OUT OF THE NORTHWEST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-122100- /O.NEW.KMLB.SC.Y.0003.120112T2100Z-120113T1900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 442 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM EST FRIDAY. * WINDS AND SEAS: WEST TO SOUTHWEST WINDS WILL INCREASE LATE THIS AFTERNOON TO 20 KNOTS THEN SHIFT OUT OF THE NORTHWEST THIS EVENING 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS POSSIBLE. SEAS WILL BUILD UP TO 7 FEET LATE TONIGHT WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ575-122100- /O.NEW.KMLB.SC.Y.0003.120113T0000Z-120113T1900Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 442 AM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 PM EST FRIDAY. * WINDS AND SEAS: WEST TO SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 KNOTS TONIGHT. SEAS WILL BUILD UP TO 7 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
810 WHUS72 KMLB 122035 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 335 PM EST THU JAN 12 2012 AMZ570-130900- /O.CAN.KMLB.SC.Y.0003.120112T2100Z-120113T1900Z/ /O.EXB.KMLB.SI.Y.0002.120113T0000Z-120113T1800Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 335 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS: INCREASING WEST TO SOUTHWEST WINDS WILL BECOME NORTHWEST 20 TO 25 KNOTS IN THE LATE EVENING AND OVERNIGHT WITH OCCASIONAL HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ572-130900- /O.CAN.KMLB.SC.Y.0003.120112T2100Z-120113T1900Z/ /O.EXB.KMLB.SI.Y.0002.120113T0300Z-120113T1800Z/ WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 335 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS: INCREASING WEST TO SOUTHWEST WINDS THIS EVENING WILL BECOME NORTHWEST 20 TO 25 KNOTS BY AROUND MIDNIGHT WITH OCCASIONAL HIGHER GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ575-130900- /O.CAN.KMLB.SC.Y.0003.120113T0000Z-120113T1900Z/ /O.EXB.KMLB.SI.Y.0002.120113T0600Z-120113T1800Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 335 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 AM TO 1 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 1 AM TO 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 KNOTS AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ550-130900- /O.EXT.KMLB.SI.Y.0002.120113T0000Z-120113T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 335 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS EARLY THIS EVENING THEN SHIFT TO THE NORTHWEST DURING THE LATE EVENING AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST IN THE OPEN OCEAN BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ552-130900- /O.EXT.KMLB.SI.Y.0002.120113T0300Z-120113T1800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 335 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS DURING THE LATE EVENING AND THEN SHIFT TO THE NORTHWEST AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST IN THE OPEN OCEAN BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ555-130900- /O.EXT.KMLB.SI.Y.0002.120113T0900Z-120113T1800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 335 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND SHIFT TO THE NORTHWEST TOWARDS SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST IN THE OPEN OCEAN BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
174 WHUS72 KMLB 130319 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1019 PM EST THU JAN 12 2012 AMZ550-552-570-572-131800- /O.CON.KMLB.SI.Y.0002.000000T0000Z-120113T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1019 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS AROUND 20 KNOTS WILL SHIFT TO THE NORTHWEST DURING THE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST IN THE OPEN OCEAN BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ575-131800- /O.CON.KMLB.SI.Y.0002.120113T0600Z-120113T1800Z/ WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1019 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 20 KNOTS DURING THE PRE DAWN HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ555-131800- /O.CON.KMLB.SI.Y.0002.120113T0900Z-120113T1800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1019 PM EST THU JAN 12 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 4 AM TO 1 PM EST FRIDAY. * WINDS: WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS LATE TONIGHT AND SHIFT TO THE NORTHWEST TOWARDS SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS ARE FORECAST IN THE OPEN OCEAN BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
873 WHUS72 KMLB 131501 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1001 AM EST FRI JAN 13 2012 AMZ550-552-555-570-572-575-131615- /O.CAN.KMLB.SI.Y.0002.000000T0000Z-120113T1800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1001 AM EST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. NORTHWEST TO NORTH WINDS AROUND 15 KNOTS WILL KEEP CONDITIONS IN THE GULF STREAM MARGINALLY HAZARDOUS FOR SMALL CRAFT THROUGH THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Jan 12, 3:33 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jan 12, 3:33 AM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
333 AM EST THU JAN 12 2012
.DISCUSSION...
...ABOVE NORMAL TEMPERATURES TODAY...
...TURNING COLDER TONIGHT AND FRIDAY...
TODAY-TONIGHT...AN H85-H50 SHORT WAVE TROF CENTERED OVER OH AND
EXTENDING TO THE MID ATLC WILL MERGE WITH A SECOND SHORT WAVE
PUSHING ACRS THE MIDWEST. AS THE MERGER TAKES PLACE...THEIR COMBINED
TORQUE WILL PULL THE PRIMARY COLD OVER S FL INTO THE FL STRAITS
WHILE SIMULTANEOUSLY CRANKING A SECONDARY COLD FRONT ACRS THE DEEP
SOUTH BY SUNSET AND INTO THE S FL PENINSULA BY DAYBREAK FRI.
DEEP W/SW FLOW WILL PREVAIL ACRS THE REGION BTWN THE TWO FRONTS...A
FLOW REGIME THAT TYPICALLY GENERATES ABV AVG MAX TEMPS. SFC/LOW LVL
PGRAD WILL BE TIGHTER OVER THE NRN CWA...WHICH WILL ALLOW BREEZY
CONDITIONS TO DVLP ALNG AND N OF I-4 ARND MIDDAY. SKIES WILL CLEAR
AS THE WRLY FLOW TAPS A DRY/STABLE AIRMASS OVER THE GOMEX. FULL SUN
AND A WARM FLOW REGIME WILL OVERPOWER WHAT LITTLE POST-FRONTAL COLD
AIR ADVECTION OCCURS...MAX TEMPS TO WARM INTO THE M/U70S AREAWIDE
(5-10F ABV AVG).
THE SECONDARY COLD FRONT WILL SWEEP THRU CENTRAL FL TONIGHT...
USHERING A MUCH COOLER AIRMASS INTO THE AREA. TIMING OF THE COLD
SURGE WILL ALLOW TEMPS TO DROP INTO THE L/M40S ALONG AND N OF I-4
WHILE READINGS HOLD IN THE L/M50S TO THE S.
FRI-SUN...GFS AND NAM SHOW A HIGH PRES RIDGE BUILDING IN BEHIND
THE SECONDARY FRONT KEEPING THE FRONTAL MOISTURE SUPPRESSED OVER
THE FL STRAITS THIS WEEKEND. HOWEVER...FORECAST SOUNDINGS SHOW
QUITE A BIT OF UPPER CLOUDINESS FRI-SAT. MAX TEMPS SHOULD BE
LIMITED TO THE UPPER 50S FRI-SAT NORTH OF ORLANDO ESP WITH SOME
HIGH CLOUDS REDUCING SOLAR HEATING. MIN TEMPS WILL BE NOTICEABLY
COLDER AS THE HI PRES RIDGE PUSHES DRY/STABLE AIR INTO THE STATE.
ONLY CAVEAT IS HIGH CLOUDS MAY KEEP MIN TEMPS A LITTLE MILDER THAN
FORECAST. FREEZING TEMPS ARE NOT EXPECTED BUT LOWS MAY DROP INTO
THE MID 30S ACROSS THE INTERIOR SAT AND SUN MORNINGS.
MON-TUE...FLOW IS FORECAST TO TURN ONSHORE MON-TUE WITH MODERATING
TEMPS AND MOISTURE BUT RAIN CHANCES LOOK TOO LOW TO MENTION AT
THIS TIME. MAX TEMPS SHOULD REBOUND BACK A LITTLE ABOVE NORMAL
INTO THE MID 70S (SOME UPPER 70S POSS TUE). WED...BOTH GFS AND
ECMWF SHOW THE NEXT FRONT PUSHING ACROSS CENT FL WITH THE NEXT
BEST CHANCE FOR RAIN.
&&
.AVIATION...
THRU 12/16Z...PREVAILING VFR VSBYS/CIGS...LCL MVFR CIGS S OF KVRB
THRU 12Z. BTWN 12/16Z-12/22Z...VFR ALL SITES WITH CIGS AOA FL100...N
OF KMLB-KGIF W/SW SFC WNDS INCSG TO ARND 15KTS WITH OCNL G22-25KTS.
AFT 12/22Z...VFR ALL SITES WITH CIGS AOA FL080.
&&
.MARINE...
TODAY-TONIGHT...GENTLE TO MODERATE W/SW FLOW BEHIND A WEAK COLD
FRONT WILL GENERATE CHOPPY SHORT PD WIND WAVES OVER THE LCL ATLC
TODAY. SEAS 2FT OR LESS NEARSHORE BUILDING TO 3-4FT WELL OFFSHORE.
SFC/BNDRY LYR WINDS WILL FRESHEN OUT OF THE W/SW BY LATE AFTN AS A
SECONDARY COLD FRONT PUNCHES ITS WAY ACRS THE GOMEX. WINDS
INCREASING TO 15-20KTS NEARSHORE AND 20-25KTS OFFSHORE. SEAS WILL
BUILD TO 2-4FT NEARSHORE AND 4-6FT OFFSHORE...UP TO 7FT IN THE GULF
STREAM. CONDITIONS WILL BE QUITE ROUGH AS THE OFFSHORE COMPONENT
KEEPS WAVE PDS BTWN 4-6SEC. BASED ON THE ONSET OF THE STRONGER
WINDS...WILL START AN SCA FOR THE OFFSHORE LEGS N OF SEBASTIAN INLET
STARTING AT 21Z THIS AFTN. WILL EXPAND THE SCA TO THE ENTIRE AREA
AFT 00Z...NEARSHORE FOR SFC WNDS AND OFFSHORE FOR WINDS/SEAS.
FRI...PRES GRAD WILL RELAX DURING THE DAY ALLOWING WINDS TO
DECREASE TO 15 KNOTS SO WILL SET THE ADVISORY TO EXPIRE BY 19Z.
NEARSHORE WATERS MAY BE ABLE TO BE CLEARED SOONER. SEAS SHOULD
REACH 7 FT WELL OFFSHORE AND MAY PERSIST FOR A BIT IN THE GULF
STREAM INTO THE AFTN.
HOLIDAY WEEKEND...COOL HIGH PRESSURE RIDGE WILL EXTEND ACROSS THE
DEEP SOUTH AND NOSE INTO FLORIDA. THIS WILL PRODUCE NORTHWEST-
NORTH WINDS SAT-SUN. THE RIDGE AXIS WILL STAY TO THE NORTHWEST SO
WINDS WILL NOT GO LIGHT. SPEEDS SHOULD BE 10-15 KNOTS AND THERE
COULD BE A PERIOD OF AROUND 20 KNOT WINDS TOO AS MODEL HINTS AT
ANOTHER SMALL SURGE EARLY SAT. SWAN MODEL SHOWS 6-7 FT SEAS IN THE
GULF STREAM THIS WEEKEND SO CLEARLY NOT FAVORABLE BOATING
CONDITIONS.
STRENGTHENING HIGH PRESSURE WITH CENTER ALONG THE MID ATLANTIC
COAST IS FORECAST TO PRODUCE BREEZY ONSHORE FLOW ON MON.
&&
.FIRE WEATHER...
FRI-SUN...VERY DRY AIRMASS BEHIND REINFORCING FRONT SHOULD PRODUCE
MIN RH VALUES BETWEEN 25 AND 30 PERCENT ESPECIALLY ACROSS THE
NORTH HALF OF FA. 20 FT WINDS LOOK JUST BELOW THRESHOLD FOR A RED
FLAG WARNING FRI CONSIDERING COLDER TEMPERATURES AND LOWER MIXING
HEIGHTS. SO WILL HOLD OFF ON A FIRE WEATHER WATCH BUT A FIRE
DANGER STATEMENT LOOKS LIKE A GOOD BET BASED ON LONG DURATION OF
CRITICAL RH AND LOW FUEL MOISTURE. RIDGE AXIS FORECAST TO NOSE
INTO THE FL PENINSULA SAT-SUN WITH LIGHTER N/NW WINDS. BUT
ADDITIONAL FIRE DANGER STATEMENTS MAY BE NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 75 44 58 37 / 0 10 10 10
MCO 77 50 61 41 / 0 10 10 10
MLB 77 53 63 43 / 0 10 10 10
VRB 78 54 64 43 / 0 10 10 10
LEE 76 43 59 39 / 0 10 10 10
SFB 78 48 60 39 / 0 10 10 10
ORL 77 50 60 43 / 0 10 10 10
FPR 77 56 64 43 / 0 10 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS FROM 7 PM THIS EVENING TO 2 PM
EST FRIDAY FOR COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA
BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM SEBASTIAN
INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 2 PM EST FRIDAY
FOR WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60
NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 2 PM EST FRIDAY
FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...BRAGAW
LONG TERM....KELLYHazardous weather outlook, Jan 11, 6:00 PM EST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 600 PM EST WED JAN 11 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-120200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 600 PM EST WED JAN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... HAZARDOUS BOATING CONDITIONS WILL CONTINUE IN THE OPEN ATLANTIC. GUSTY SOUTHWEST TO WEST WINDS OF 15 TO 20 KNOTS WILL CONTINUE THROUGH THE OVERNIGHT HOURS BEFORE SUBSIDING TOWARDS DAYBREAK. A SMALL CRAFT ADVISORY IS IN EFFECT BEYOND 20 NAUTICAL MILES. SMALL CRAFT SHOULD EXERCISE CAUTION NEAR SHORE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A SECONDARY FRONT WILL PUSH THROUGH CENTRAL FLORIDA LATE THURSDAY NIGHT INTO FRIDAY. WINDS ARE EXPECTED TO SURGE OUT OF THE NORTHWEST BETWEEN 20 AND 25 KNOTS BEHIND THE FRONT. SEAS WILL BUILD TO 5-7 FEET OFFSHORE AND 3-5 FEET NEAR SHORE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. MOSES
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 4:42 AM EST | Small Craft Advisory | MLB | 11 hr |
Nearby
Small Craft Advisory for Windses in Florida, 2012Every small craft advisory for winds in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.